# SDR UPS804942

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 2 PYLON TRAILING EDGE SKIN CRACKED 1 INCH LONG ABOVE FWD DRAIN TUBE RT SIDE.  REPAIRED PER UPS EO DC8-5420-4308-A.
